# SDR R61A201503220205

- Difficulty date: March 22, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 27,735 hours, 20,756 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, FWD FUSELAGE FLOOR STRUCTURE AT FRAME 19 IS CORRODED.  MAINTENANCE R & R LT INBD FF SEAT TRACK EXTENSION IAW SRM 51-40-02, 51-43-01, 51-43-02 RESTORED TOPCOAT AND CIC IAW 51-25-00. PN 170-03264-001 TRACK. AIRCRAFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
